International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 12, Pages 759-764

Results on common fixed points

Zeqing Liu1 and Jeong Sheok Ume2

1Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department of Applied Mathematics, Ghangwon National University, Changwon 641-773, Korea

Received 9 October 2000

Copyright © 2001 Zeqing Liu and Jeong Sheok Ume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish common fixed point theorems related with families of self mappings on metric spaces. Our results extend, improve, and unify the results due to Fisher (1977, 1978, 1979, 1981, 1984), Jungck (1988), and Ohta and Nikaido (1994).